MathSciNet Relay Station
MathSciNet bibliographic data
MR2421542 53C25 (53A30 53C80)
Anderson, Michael T. Einstein metrics with prescribed conformal infinity on 4-manifolds. Geom. Funct. Anal. 18 (2008), no. 2, 305–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement